# SDR ASAA2015030710874

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 30,802 hours, 9,150 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 9374
- Condition: False Activation
- Location: Rt A/C Pack
- Part time: 30,814 hours, 9,153 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL-RIGHT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED NR 2 PACK / ZONE TEMP CONTROLLER BITE, THIS PACK TCV LIGHT ILLUMINATED, REF FIM 21-62, TASK 801.  REPLACED RT PACK TEMP CONTROL VALVE, INSTALLATION TEST OK, NO LEAKS NOTED REF MM 21-51-10 AND FIM 21-62-TASK 831.  REACCOMPLISHED NR 2 PACK / ZONE TEMP CONTROLLER BITE, NO FAULTS INDICATED, GROUND VERIFICATION TEST SUCCESSFUL, REF FIM 21-62, TASK 801.
